Superrigidity for the commensurability group of tree lattices.
Commentarii mathematici Helvetici, Tome 69 (1994) no. 4, pp. 523-548
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
regular -tree, automorphism group, locally compact group, lattice subgroups, uniform lattices, commensurable, commensurability subgroup, tree, ergodic theory
@article{CMH_1994__69_4_140353,
author = {R.J. Zimmer and A. Lubotzky and S. Mozes},
title = {Superrigidity for the commensurability group of tree lattices.},
journal = {Commentarii mathematici Helvetici},
pages = {523--548},
year = {1994},
volume = {69},
number = {4},
zbl = {0839.22011},
url = {http://geodesic.mathdoc.fr/item/CMH_1994__69_4_140353/}
}
R.J. Zimmer; A. Lubotzky; S. Mozes. Superrigidity for the commensurability group of tree lattices.. Commentarii mathematici Helvetici, Tome 69 (1994) no. 4, pp. 523-548. http://geodesic.mathdoc.fr/item/CMH_1994__69_4_140353/